Alert archive / North Carolina / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 42, NWS Wilmington, NC
NWS Wilmington, NC issued this severe thunderstorm warning at Jun 26, 2015, 9:52 PM EDT for Bladen County, Robeson County, North Carolina. It was in force for 33 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 26, 2015, 9:52 PM EDT (01:52 UTC)
- Expired
- Jun 26, 2015, 10:25 PM EDT
- In force
- 33 min
- Issued by
- NWS Wilmington, NC
- Area
- Storm-based polygon
Counties Bladen County, NC, Robeson County, NC
The radar
The Wilmington radar (KLTX), 75 km from the middle of the area, began a volume at 01:51 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 26, 10:15 PM EDT | HAIL 0.88 | 2 N Smiths, NC | POLICE DISPATCH REPORTED NICKEL SIZE HAIL NEAR INTERSECTION OF TARHEEL RD AND DENMARK RD. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Newport, NC (KMHX), launched 00:00Z, 1.9 hours before the alert went out and 184 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1583 J/kg
- Mixed-layer CIN
- -79 J/kg
- Mixed-layer LCL
- 1323 m above ground
- 0-6 km bulk shear
- 17 kt
- 0-1 km storm-relative helicity
- -13 m²/s²
- 0-3 km storm-relative helicity
- 25 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.3
The text
As transmitted, in the capitals the NWS used until 2016.
937
WUUS52 KILM 270152
SVRILM
NCC017-155-270245-
/O.NEW.KILM.SV.W.0042.150627T0152Z-150627T0245Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE WILMINGTON NC
952 PM EDT FRI JUN 26 2015
THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
WEST CENTRAL BLADEN COUNTY IN SOUTHEASTERN NORTH CAROLINA...
SOUTHEASTERN ROBESON COUNTY IN SOUTHEASTERN NORTH CAROLINA...
* UNTIL 1045 PM EDT
* AT 952 PM EDT...DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM
CAPABLE OF PRODUCING QUARTER SIZE HAIL AND DAMAGING WINDS IN EXCESS
OF 60 MPH. THIS STORM WAS LOCATED OVER LUMBERTON...AND MOVING
SOUTHEAST AT 10 MPH.
* LOCATIONS IMPACTED INCLUDE...
LUMBERTON...BLADENBORO...SMITHS...HOWELLSVILLE...TOLARSVILLE...
ABBOTTSBURG...ROBESON COMMUNITY COLLEGE...BUTTERS...HESTERTOWN...
BARKER TEN MILE...TOBERMORY...PROCTORVILLE...ORRUM AND SOUTHEASTERN
REGIONAL MEDICAL CENTER.
THIS INCLUDES THE FOLLOWING HIGHWAYS...
INTERSTATE 74 BETWEEN MILE MARKERS 212 AND 211...AND MILE MARKER 213
AND NEAR MILE MARKER 214.
INTERSTATE 95 IN NORTH CAROLINA BETWEEN MILE MARKERS 16 AND 27.
US ROUTE 74 BETWEEN MILE MARKERS 365 AND 373.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS...DESTRUCTIVE HAIL...
DEADLY LIGHTNING AND VERY HEAVY RAIN. FOR YOUR PROTECTION...MOVE TO
AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY
RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER
COVERS THE ROAD.
PLEASE REPORT HAIL...
DOWNED TREES OR DAMAGING WINDS TO THE NATIONAL WEATHER SERVICE IN
WILMINGTON...TOLL FREE AT 800-697-3901...WHEN YOU CAN DO SO SAFELY.
&&
LAT...LON 3453 7866 3448 7886 3448 7887 3447 7889
3441 7909 3473 7908 3481 7888
TIME...MOT...LOC 0152Z 334DEG 8KT 3464 7896
$$
JDW2 follow-up statements
118
WWUS52 KILM 270211
SVSILM
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON NC
1011 PM EDT FRI JUN 26 2015
NCC017-155-270245-
/O.CON.KILM.SV.W.0042.000000T0000Z-150627T0245Z/
BLADEN NC-ROBESON NC-
1011 PM EDT FRI JUN 26 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1045 PM EDT
FOR WEST CENTRAL BLADEN AND SOUTHEASTERN ROBESON COUNTIES...
AT 1010 PM EDT...DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM
CAPABLE OF PRODUCING QUARTER SIZE HAIL AND DAMAGING WINDS IN EXCESS
OF 60 MPH. THIS STORM WAS LOCATED NEAR HESTERTOWN...OR NEAR
LUMBERTON...MOVING SOUTHEAST AT 10 MPH.
LOCATIONS IMPACTED INCLUDE...
LUMBERTON...BLADENBORO...SMITHS...HOWELLSVILLE...TOLARSVILLE...
ABBOTTSBURG...ROBESON COMMUNITY COLLEGE...BUTTERS...HESTERTOWN...
BARKER TEN MILE...TOBERMORY...PROCTORVILLE...ORRUM AND SOUTHEASTERN
REGIONAL MEDICAL CENTER.
THIS INCLUDES THE FOLLOWING HIGHWAYS...
INTERSTATE 74 BETWEEN MILE MARKERS 212 AND 211...AND MILE MARKER 213
AND NEAR MILE MARKER 214.
INTERSTATE 95 IN NORTH CAROLINA BETWEEN MILE MARKERS 16 AND 27.
US ROUTE 74 BETWEEN MILE MARKERS 365 AND 373.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS...DESTRUCTIVE HAIL...
DEADLY LIGHTNING AND VERY HEAVY RAIN. FOR YOUR PROTECTION MOVE TO AN
INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY
RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER
COVERS THE ROAD.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
&&
LAT...LON 3453 7866 3448 7886 3448 7887 3447 7889
3441 7909 3473 7908 3481 7888
TIME...MOT...LOC 0210Z 334DEG 8KT 3460 7894
$$
JDW568
WWUS52 KILM 270225
SVSILM
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON NC
1025 PM EDT FRI JUN 26 2015
NCC017-155-270235-
/O.CAN.KILM.SV.W.0042.000000T0000Z-150627T0245Z/
BLADEN NC-ROBESON NC-
1025 PM EDT FRI JUN 26 2015
...THE SEVERE THUNDERSTORM WARNING FOR WEST CENTRAL BLADEN AND
SOUTHEASTERN ROBESON COUNTIES IS CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING HAS BEEN CANCELLED. HOWEVER GUSTY WINDS ARE
STILL POSSIBLE WITH THIS THUNDERSTORM.
LAT...LON 3453 7866 3448 7886 3448 7887 3447 7889
3441 7909 3473 7908 3481 7888
TIME...MOT...LOC 0222Z 334DEG 8KT 3451 7889
$$
JDWWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wilmington, NC wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 26, 8:57 PM EDT, 55 minutes earlier.
Area forecast discussion, Jun 26, 8:57 PM EDT, 55 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WILMINGTON NC
857 PM EDT FRI JUN 26 2015
.SYNOPSIS...
SULTRY WEATHER CONDITIONS WILL PREVAIL AHEAD OF AN
APPROACHING COLD FRONT WITH A FEW STRONG THUNDERSTORMS POSSIBLE ON
SATURDAY. SLIGHTLY COOLER AND MUCH DRIER AIR WILL DEBUT SUNDAY AND
MONDAY FOLLOWING THE FRONT. SHOWERS AND A FEW STORMS CAN BE
EXPECTED BY THE MIDDLE PART OF NEXT WEEK AS MOISTURE RETURNS TO
THE AREA.
&&
.NEAR TERM /UNTIL 6 AM SATURDAY MORNING/...
AS OF 745 PM FRIDAY...THE EXTENDED HEAT ADV HAS BEEN ALLOWED TO
EXPIRE AT 800 PM FOR PORTIONS OF NORTHEAST SC.
HAVE RE-ALIGNED THE POPS FOR THE REMAINDER OF THIS EVENING AND
OVERNIGHT WITH THE HIGHEST POPS ACROSS NW-NE PORTIONS OF THE ILM
CWA...AND THE LOWEST ACROSS THE SW-ESE PORTIONS OF THE ILM CWA.
WHATS LEFT OF THE SEA BREEZE AND OUTFLOWS TRACKING SOUTH FROM
CONVECTION ALONG THE NORTHERN BORDER OF THE ILM CWA WILL DRIVE
CONVECTION FOR THE REMAINDER OF THIS EVENING...AND POSSIBLY INTO
THE PRE-DAWN SAT HOURS. FOR THE MOST PART NVA ALOFT HAS KEPT A LID
ON CONVECTION ACROSS THE FA...MOST NOTE-WORTHY ACROSS THE SOUTHERN
HALF TO 2/3RDS OF THE ILM CWA. SHOULD SEE THIS NVA WEAKEN ACROSS
THE ENTIRE ILM CWA OVERNIGHT WHICH MAY ALLOW THE CONVECTION TO
SURPASS THE MIDNIGHT HR IF SFC FORCING CONTINUES TO BE THE
DRIVING FORCE. FOR OVERNITE...TEMPS HAVE UPPED LOWS ESPECIALLY
ALONG THE IMMEDIATE COAST TO NEAR OR AROUND 80 DEGREES WITH ACTIVE
SSW-SW WINDS CROSSING ADJACENT 80+ SSTS.
PREVIOUS........................................................
AS OF 330 PM FRIDAY...RADAR REMAINS ECHO FREE THIS AFTERNOON AS
DOES THE VISIBLE SATELLITE FOR THE MOST PART. THERE IS SOME
DEVELOPMENT TO THE NORTH AND THE MODEL CONSENSUS SEEMS TO FAVOR
THIS AREA WHERE DEEPER MID LEVEL MOISTURE RESIDES. I HAVE
CONTINUED TO TREND DOWN POPS FOR THE AFTERNOON AND EVENING HOURS.
FOR VERY LATE TONIGHT THE MODELS DO SHOW SOME ACTIVITY POSSIBLE
VIA A MID LEVEL SHORTWAVE WITH THE NAM DEFINITELY MORE BULLISH.
CONTINUED TO ADVERTISE CHANCE POPS WITH THIS FEATURE AS NOCTURNAL
ACTIVITY HAS BEEN ACTIVE UPSTREAM. CONTINUED TO LEAN TOWARD THE
WARMER GUIDANCE FOR OVERNIGHT LOWS WITH STEAMY MIDDLE TO UPPER
70S EXPECTED.
&&
.SHORT TERM /6 AM SATURDAY MORNING THROUGH SUNDAY NIGHT/...
AS OF 330 PM FRIDAY...PRIMARY WEATHER HEADLINES INCLUDE POTENTIAL
FOR A GOOD SOAKING RAIN EVENT SATURDAY...A COLD FRONTAL PASSAGE
SUNDAY MORNING AND A NOTABLE DECREASE IN MUGGINESS TO CLOSE OUT
THE WEEKEND. PRECIPITABLE WATER WILL ASCEND TO VALUES WELL OVER 2
INCHES SATURDAY ACCOMPANIED BY INTENSIFYING UPPER SUPPORT AND LOW
LEVEL CONVERGENCE ASSOCIATED WITH A FRONTAL BOUNDARY. RAINFALL
AMOUNTS OF 0.75-2.00 INCHES PAINTED BY WPC AND A SLIGHT RISK OF
SEVERE TSTMS DEPICTED BY SPC. SLIGHT RISK DRIVEN BY ASSISTANCE OF
INCREASE COLUMN WINDS AND SHEAR PARAMETERS SATURDAY AFTN/EVE.
STREAK OF 15 DAYS OF 90 DEGREES OR HOTTER AT ILM REALIZED TODAY
BUT MAY END SATURDAY WITH A FORECASTED MAXIMUM OF 89 DEGREES AND
THE RECORD IS 23 DAYS ENDING 8/29/1900.
POST-FRONTAL SUNDAY WILL FEATURE WEST WINDS IN THE LOW-LEVELS
WHICH WITH ADIABATIC COMPRESSION COULD VERY WELL WARM UP CLOSE
TO 90 BUT DEWPOINTS WILL DROP SIGNIFICANTLY. THE DRIER AIR WILL
ALLOW MORE EFFICIENT COOLING OVERNIGHT INTO EARLY MONDAY WITH LOWS
IN THE MIDDLE AND UPPER 60S EXPECTED...AROUND 70 BEACHES.
&&
.LONG TERM /MONDAY THROUGH FRIDAY/...
AS OF 330 PM FRIDAY...UPPER TROUGHINESS REMAINS IN THE EAST ON
MONDAY AND SHORTWAVE ENERGY WILL AID IN THE DEVELOPMENT OF INLAND
SURFACE TROUGHINESS. ALAS THE SUNDAY COLD FRONT WILL HAVE WRUNG
OUT TOO MUCH MOISTURE FOR APPRECIABLE RAIN CHANCES. THIS SETUP
REPEATS ITSELF ON TUESDAY LEADING TO ANOTHER SEASONABLE AND RAIN-
FREE DAY. MID LEVEL FLOW FLATTENS WEDNESDAY KEEPING THE MID LEVELS
DRY IN DOWNSLOPING TRAJECTORY WHILE LOW LEVEL MOISTENING CONTINUES
IN THE COASTAL PLAIN EAST OF PIEDMONT TROUGHINESS. ISOLATED
SHOWERS AND PERHAPS A THUNDERSTORM MAY MANAGE TO WIN THE BATTLE
AGAINST THE DRY AIR BUT THE SAME SHOULD KEEP THEM VERY SHORT-
LIVED. RAIN CHANCES MAY END UP A BIT HIGHER IF THE SHORTWAVES
SHOWN ON GFS ARE AS CLOSE AS PROGGED AS THEY SLIDE BY JUST TO OUR
NORTH. THURSDAY AND FRIDAY WILL BRING A RETURN OF WEAKLY CYCLONIC
MID LEVEL FLOW LOCALLY AS A TROUGH DEVELOPS JUST WEST OF THE
APPALACHIANS. MOISTENING SHOULD DEEPEN BEYOND JUST THE MID LEVELS
AND RAIN CHANCES WILL RISE TO FAIRLY SEASONABLE NORMS AS AFTERNOON
CONVECTION TYPICAL OF SUMMERTIME SHOULD BECOME MORE WIDESPREAD.
TEMPERATURES WILL SHOW LITTLE DEVIATION FROM CLIMATOLOGY THROUGH
MOST IF NOT ALL OF THE PERIOD.
&&
.AVIATION /01Z SATURDAY THROUGH WEDNESDAY/...
AS OF 00Z...ISOLATED SHRA/TSRA TONIGHT COULD CREATE BRIEF MVFR.
SCATTERED TO WIDESPREAD SHRA/TSRA EXPECTED ON SATURDAY AHEAD OF AN
APPROACHING COLD FRONT. CONDITIONS COULD REDUCE TO MVFR/IFR AT
TIMES.
LATEST RADAR DEPICTS A SMALL CLUSTER OF THUNDERSTORMS IN THE
EXTREME NORTHEASTERN PORTION OF THE FORECAST AREA WHICH HAVE
DEVELOPED WITHIN THE LAST HOUR NEAR THE INWARD MOVING SEABREEZE.
ANTICIPATE ACTIVITY TO CONTINUE OVER THE NEXT FEW HOURS...WITH
ADDITIONAL ISOLATED TSRA POTENTIALLY MOVING IN BEHIND THE
AFOREMENTIONED ACTIVITY FOR THE OVERNIGHT HOURS AS A FRONT JUST TO
THE NORTH REMAINS IN PLACE. HOWEVER...WILL NOTE TIMING IN REGARDS
TO CONVECTION WILL BE DIFFICULT...THUS HAVE KEPT VCTS WITH A TEMPO
GROUP...ESPECIALLY AT KILM. COULD NOT RULE OUT THE INLAND SITES
SEEING ACTIVITY OVERNIGHT AS WELL. SOUTHERLY WINDS WILL CONTINUE
OVERNIGHT AOB 12 KTS. ON SATURDAY...EXPECT SCATTERED SHOWERS AND
THUNDERSTORMS BECOMING WIDESPREAD THROUGH MUCH OF THE DAY AHEAD OF
AN APPROACHING COLD FRONT. CONDITIONS COULD BE REDUCED TO MVFR/IFR
AT TIMES IN HEAVY DOWNPOURS AND LOW CIGS. SOUTH-SOUTHWEST WINDS
WILL INCREASE TO AOB 15 KTS BECOMING WEST-SOUTHWEST...WITH GUSTS
AROUND 25 KTS POSSIBLE.
EXTENDED OUTLOOK...MODERATE CONFIDENCE CONTINUES FOR SCATTERED TO
NUMEROUS SHOWERS AND THUNDERSTORMS CONTINUING INTO EARLY SUNDAY
MORNING WITH TEMPO MVFR/IFR IN HEAVY RAIN. OTHERWISE EXPECT VFR.
&&
.MARINE...
NEAR TERM /THROUGH TONIGHT/...
AS OF 830 PM FRIDAY...DECENT TIGHTENED SFC PG TO EXIST ACROSS THE
LOCAL WATERS BETWEEN THE INLAND SFC TROF ACROSS THE CENTRAL
CAROLINAS AND BERMUDA HIGH PRESSURE CENTERED WELL OFFSHORE/HIGH
SEAS OFF FLORIDA. LOOKING AT SSW-SW WINDS AT 15 TO OCCASIONALLY 20
KT FOR THE REMAINDER OF THE OVERNIGHT. MSAS INDICATES A CLOSED LOW
OVER THE NC-SC BORDER ACROSS CENTRAL CAROLINAS...RESULTING WITH
WINDS POSSIBLY BECOMING MORE SOUTHERLY FOR A PERIOD OVERNIGHT...IN
LIEU OF THE SEA BREEZE CIRCULATION...ALONG THE IMMEDIATE CAROLINA
COASTS. SIGNIFICANT SEAS WILL RUN 3 TO 4 FT...OCCASIONALLY UP TO 5
FT MAINLY FROM OFF CAPE FEAR AND SOUTHWARD. HAVE INCLUDED
POPS MAINLY OVER THE ILM NC WATERS TO ACCOUNT FOR ANY CONVECTION
MOVING OFF THE CAROLINAS MAINLAND.
PREVIOUS........................................................
AS OF 330 PM FRIDAY...WINDS WILL CONTINUE IN A RANGE OF 15-20
KNOTS FROM THE SOUTHWEST THROUGH THE AFTERNOON AND OVERNIGHT
HOURS. THESE ARE DUE IN PART TO A DEVELOPING STORM SYSTEM WELL
TO THE NORTHWEST THAT HAS FAR REACHING AFFECTS SYNOPTICALLY. SEAS
WILL BE 2-4 FEET WITH THE POSSIBILITY OF SOME FIVE FOOTERS ACROSS
THE OUTER WATERS. WILL RAISE A SCEC HEADLINE FOR ALL WATERS.
SHORT TERM /SATURDAY THROUGH SUNDAY NIGHT/...
AS OF 330 PM FRIDAY...CONDITIONS WILL DETERIORATE AS SW WINDS
CRANK UP AHEAD OF AN APPROACHING COLD FRONT. SW 15-25 KT SATURDAY
AFTERNOON AND NIGHT WITH SEAS 4-6 FEET EXPECTED. STRONG TO SEVERE
TSTMS MAY IMPACT THE 0-20 NM WATERS LATE SATURDAY AND MARINERS ARE
ENCOURAGED TO OBTAIN A RADAR FIX. COLD FRONT TO BRING WEST WINDS
AND DRIER AIR...ALTHOUGH RAIN OR A FEW STORMS MAY LINGER ALONG THE
COAST SUNDAY DAYBREAK...AS THE FRONT MOVES OFF LAND. SMALL CRAFT
ADVISORY LIKELY WILL DROP OR EXPIRE SUNDAY MORNING FOLLOWING
DAYBREAK. THE OFFSHORE WIND SUNDAY WILL AID IN DECREASING SEAS
NEAR SHORE...BUT IT MAY REMAIN A BUMPY 4-5 FT OFFSHORE MUCH OF
SUNDAY.
LONG TERM /MONDAY THROUGH WEDNESDAY/...
AS OF 330 PM FRIDAY...WINDS WILL BE SOUTH TO SOUTHWESTERLY ON
MONDAY IN A WEAK FLOW REGIME BETWEEN HIGH PRESSURE WAY OUT IN THE
ATLANTIC AND THE VERY FORMATIVE STAGE OF A PIEDMONT TROUGH. THE
DEVELOPMENT OF THE INLAND BOUNDARY BY TUESDAY LASTING INTO
WEDNESDAY SHOULD ADD ABOUT A CATEGORY OF WIND SPEED WHILE
FAVORING SW OVER WEST. SEAS WILL GROW BY ABOUT A FOOT AWAY FROM
SHORE.
&&
.ILM WATCHES/WARNINGS/ADVISORIES...
SC...NONE.
NC...NONE.
MARINE...SMALL CRAFT ADVISORY FROM NOON SATURDAY TO 9 AM EDT SUNDAY FOR
AMZ250-252-254-256.
&&
SYNOPSIS...MJC
NEAR TERM...DCH/SHK
SHORT TERM...MJC
LONG TERM...MBB
AVIATION...SGL
MARINE...Hazardous weather outlook, Jun 26, 9:07 PM EDT, 45 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WILMINGTON NC 907 PM EDT FRI JUN 26 2015 NCZ099-107-109-280115- COLUMBUS-INLAND NEW HANOVER-INLAND BRUNSWICK- 907 PM EDT FRI JUN 26 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST NORTH CAROLINA. .DAY ONE...TONIGHT. ISOLATED STRONG THUNDERSTORMS ARE POSSIBLE THIS EVENING AND MAY CONTINUE INTO THE PRE-DAWN SATURDAY HOURS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS DURING SATURDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. NCZ108-110-280115- COASTAL NEW HANOVER-COASTAL BRUNSWICK- 907 PM EDT FRI JUN 26 2015 ...MODERATE RISK OF RIP CURRENTS IN EFFECT FROM 7 AM EDT SATURDAY THROUGH SATURDAY EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST NORTH CAROLINA. .DAY ONE...TONIGHT. ISOLATED STRONG THUNDERSTORMS ARE POSSIBLE THIS EVENING AND MAY CONTINUE INTO THE PRE-DAWN SATURDAY HOURS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. MODERATE RISK OF RIP CURRENTS. THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS DURING SATURDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. SCZ032-033-039-053-055-280115- FLORENCE-MARION-WILLIAMSBURG-INLAND HORRY-INLAND GEORGETOWN- 907 PM EDT FRI JUN 26 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST SOUTH CAROLINA. .DAY ONE...TONIGHT. ISOLATED STRONG THUNDERSTORMS ARE POSSIBLE THIS EVENING. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS DURING SATURDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. SCZ054-056-280115- COASTAL HORRY-COASTAL GEORGETOWN- 907 PM EDT FRI JUN 26 2015 ...MODERATE RISK OF RIP CURRENTS IN EFFECT FROM 7 AM EDT SATURDAY THROUGH SATURDAY EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST SOUTH CAROLINA. .DAY ONE...TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. MODERATE RISK OF RIP CURRENTS. THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS DURING SATURDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. NCZ106-280115- COASTAL PENDER- 907 PM EDT FRI JUN 26 2015 ...MODERATE RISK OF RIP CURRENTS IN EFFECT FROM 7 AM EDT SATURDAY THROUGH SATURDAY EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST NORTH CAROLINA. .DAY ONE...TONIGHT. ISOLATED STRONG THUNDERSTORMS ARE POSSIBLE THIS EVENING AND MAY CONTINUE INTO THE PRE-DAWN SATURDAY HOURS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. MODERATE RISK OF RIP CURRENTS. THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS DURING SATURDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. NCZ087-096-105-SCZ017-023-024-280115- ROBESON-BLADEN-INLAND PENDER-MARLBORO-DARLINGTON-DILLON- 907 PM EDT FRI JUN 26 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST NORTH CAROLINA AND NORTHEAST SOUTH CAROLINA. .DAY ONE...TONIGHT. ISOLATED STRONG TO SEVERE THUNDERSTORMS ARE POSSIBLE THIS EVENING AND MAY CONTINUE INTO THE PRE-DAWN SATURDAY HOURS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS DURING SATURDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. AMZ250-252-280115- SURF CITY TO CAPE FEAR NC OUT 20 NM- CAPE FEAR NC TO LITTLE RIVER INLET SC OUT 20 NM- 907 PM EDT FRI JUN 26 2015 ...SMALL CRAFT SHOULD EXERCISE CAUTION UNTIL 6 AM EDT SATURDAY... ...SMALL CRAFT ADVISORY IN EFFECT FROM NOON SATURDAY TO 9 AM EDT SUNDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE ADJACENT COASTAL WATERS. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SMALL CRAFT EXERCISE CAUTION. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SMALL CRAFT ADVISORY. THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS DURING SATURDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. AMZ254-256-280115- LITTLE RIVER INLET TO MURRELLS INLET SC OUT 20 NM- MURRELLS INLET TO SOUTH SANTEE RIVER SC OUT 20 NM- 907 PM EDT FRI JUN 26 2015 ...SMALL CRAFT SHOULD EXERCISE CAUTION UNTIL 6 AM EDT SATURDAY... ...SMALL CRAFT ADVISORY IN EFFECT FROM NOON SATURDAY TO 9 AM EDT SUNDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE ADJACENT COASTAL WATERS. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SMALL CRAFT EXERCISE CAUTION. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SMALL CRAFT ADVISORY. THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS DURING SATURDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. DOUGH
In the hours before
Special weather statement, Jun 26, 8:23 PM EDT, 1 hour 29 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE WILMINGTON NC 823 PM EDT FRI JUN 26 2015 NCZ105-270100- INLAND PENDER- 823 PM EDT FRI JUN 26 2015 ...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN PENDER COUNTY... AT 822 PM EDT...A STRONG THUNDERSTORM WAS NEAR WHITE STOCKING...OR 10 MILES NORTHEAST OF BURGAW...MOVING SOUTHEAST AT 25 MPH. WINDS IN EXCESS OF 40 MPH AND DIME SIZE HAIL ARE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... BURGAW...MURRAY TOWN...MAPLE HILL...WHITE STOCKING...WATHA AND PENDER MEMORIAL HOSPITAL. THIS INCLUDES INTERSTATE 40 BETWEEN MILE MARKERS 388 AND 400. PRECAUTIONARY/PREPAREDNESS ACTIONS... THUNDERSTORMS CAN POSE A VARIETY OF THREATS INCLUDING GUSTY WINDS... SMALL HAIL...CLOUD TO GROUND LIGHTNING...AND LOCALIZED FLOODING. IT IS RECOMMENDED THAT YOU REMAIN INDOORS UNTIL THE STORMS PASS. LAT...LON 3455 7799 3472 7796 3472 7768 3453 7760 TIME...MOT...LOC 0022Z 350DEG 23KT 3463 7778 SGL
Special weather statement, Jun 26, 8:49 PM EDT, 1 hour 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON NC
849 PM EDT FRI JUN 26 2015
NCZ087-096-270130-
BLADEN-ROBESON-
849 PM EDT FRI JUN 26 2015
...AN AREA OF STRONG THUNDERSTORMS WILL AFFECT NORTHWESTERN BLADEN
AND NORTHERN ROBESON COUNTIES...
AT 849 PM EDT...AN AREA OF STRONG THUNDERSTORMS WAS OVER REX...OR 8
MILES EAST OF RED SPRINGS...MOVING EAST AT 20 MPH.
WINDS IN EXCESS OF 40 MPH AND DIME SIZE HAIL ARE POSSIBLE WITH THIS
STORM.
LOCATIONS IMPACTED INCLUDE...
RED SPRINGS...MAXTON...ST. PAULS...WHITE OAK...HOWELLSVILLE...
TOLARSVILLE...BUIE...SHANNON...TOBERMORY...JEROME...WAKULLA...
PROSPECT...REX...DUART...PARKTON...RENNERT...TAR HEEL AND LUMBER
BRIDGE.
THIS INCLUDES THE FOLLOWING HIGHWAYS...
INTERSTATE 74 NEAR MILE MARKER 191...AND BETWEEN MILE MARKERS 192
AND 193.
INTERSTATE 95 IN NORTH CAROLINA BETWEEN MILE MARKERS 24 AND 38.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THUNDERSTORMS CAN POSE A VARIETY OF THREATS INCLUDING GUSTY WINDS...
SMALL HAIL...CLOUD TO GROUND LIGHTNING...AND LOCALIZED FLOODING. IT
IS RECOMMENDED THAT YOU REMAIN INDOORS UNTIL THE STORMS PASS.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
LAT...LON 3490 7894 3484 7890 3485 7880 3485 7867
3467 7871 3473 7937 3484 7926 3483 7919
3492 7908 3493 7900
TIME...MOT...LOC 0049Z 287DEG 16KT 3485 7905
SGLLocal storm report, Jun 26, 9:31 PM EDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON NC
931 PM EDT FRI JUN 26 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0910 PM TSTM WND DMG 1 S RENNERT 34.80N 79.08W
06/26/2015 ROBESON NC LAW ENFORCEMENT
REPORT OF TREE DOWN IN ROADWAY NEAR INTERSECTION OF
JACQUELYN RD AND RENNERT RD. TIME ESTIMATED BY RADAR.
&&
EVENT NUMBER ILM1500198
LACORTELocal storm report, Jun 26, 9:32 PM EDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON NC
932 PM EDT FRI JUN 26 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0907 PM HAIL RED SPRINGS 34.81N 79.18W
06/26/2015 E0.75 INCH ROBESON NC LAW ENFORCEMENT
POLICE DISPATCH REPORTED DIME SIZE HAIL IN RED SPRINGS.
&&
EVENT NUMBER ILM1500199
LACORTELocal storm report, Jun 26, 9:34 PM EDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON NC
934 PM EDT FRI JUN 26 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0910 PM TSTM WND DMG 4 NE RED SPRINGS 34.86N 79.13W
06/26/2015 ROBESON NC LAW ENFORCEMENT
REPORT OF TREE DOWN ON ROADWAY ON HWY 71 JUST OUTSIDE
OF RED SPRINGS. TIME ESTIMATED BY RADAR.
&&
EVENT NUMBER ILM1500200
LACORTESpecial weather statement, Jun 26, 9:43 PM EDT, 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON NC
943 PM EDT FRI JUN 26 2015
NCZ087-096-270230-
BLADEN-ROBESON-
943 PM EDT FRI JUN 26 2015
...A STRONG THUNDERSTORM WILL AFFECT WESTERN BLADEN AND EASTERN
ROBESON COUNTIES...
AT 943 PM EDT...A STRONG THUNDERSTORM WAS OVER HOWELLSVILLE...OR NEAR
LUMBERTON...MOVING SOUTHEAST AT 25 MPH.
WINDS IN EXCESS OF 40 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THIS
STORM.
LOCATIONS IMPACTED INCLUDE...
LUMBERTON...ELIZABETHTOWN...ST. PAULS...BLADENBORO...BOARDMAN...WHITE
OAK...HOWELLSVILLE...TOLARSVILLE...ABBOTTSBURG...AMMON...JEROME...
SMITHS...RUSKIN...ROBESON COMMUNITY COLLEGE...TOBERMORY...BUTTERS...
HESTERTOWN...DUART...BARKER TEN MILE AND BLADEN COMMUNITY COLLEGE.
THIS INCLUDES THE FOLLOWING HIGHWAYS...
INTERSTATE 95 IN NORTH CAROLINA BETWEEN MILE MARKERS 17 AND 32.
US ROUTE 74 BETWEEN MILE MARKERS 365 AND 366.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THUNDERSTORMS CAN POSE A VARIETY OF THREATS INCLUDING GUSTY WINDS...
SMALL HAIL...CLOUD TO GROUND LIGHTNING...AND LOCALIZED FLOODING. IT
IS RECOMMENDED THAT YOU REMAIN INDOORS UNTIL THE STORMS PASS.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
LAT...LON 3487 7892 3485 7892 3484 7890 3485 7880
3485 7852 3486 7850 3476 7841 3446 7866
3447 7868 3446 7882 3448 7887 3446 7890
3445 7894 3444 7896 3473 7913
TIME...MOT...LOC 0143Z 325DEG 20KT 3467 7893
JDWThe office that day
Everything else NWS Wilmington, NC issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 26, 8:23 PM EDT | Special Weather Statement | ILM | Pender | 37 min |
| Jun 26, 8:49 PM EDT | Special Weather Statement | ILM | Robeson | 41 min |
| Jun 26, 8:50 PM EDT | Areal Flood Advisory | ILM | Pender | 115 min |
| Jun 26, 8:57 PM EDT | Severe Thunderstorm Warning | ILM | Bladen, Robeson | 48 min |
| Jun 26, 9:43 PM EDT | Special Weather Statement | ILM | Bladen | 47 min |
| Jun 26, 9:59 PM EDT | Special Weather Statement | ILM | Pender | 61 min |
| Jun 26, 10:28 PM EDT | Special Weather Statement | ILM | Bladen | 62 min |
| Jun 26, 10:40 PM EDT | Areal Flood Advisory | ILM | Bladen, Pender, Robeson | 3 hr |
| Jun 26, 11:06 PM EDT | Areal Flood Warning | ILM | Robeson | 114 min |
| Jun 26, 11:34 PM EDT | Areal Flood Warning | ILM | Bladen, Pender | 3 hr |
| Jun 27, 1:55 PM EDT | Special Weather Statement | ILM | Robeson | 50 min |
| Jun 27, 3:00 PM EDT | Tornado Warning | ILM | Brunswick, Columbus | 12 min |
| Jun 27, 3:58 PM EDT | Special Weather Statement | ILM | Brunswick | 32 min |
| Jun 27, 5:06 PM EDT | Special Weather Statement | ILM | Columbus | 24 min |
| Jun 27, 5:17 PM EDT | Special Weather Statement | ILM | New Hanover | 43 min |
| Jun 27, 5:29 PM EDT | Tornado Warning | ILM | Brunswick, New Hanover | 31 min |
| Jun 27, 6:08 PM EDT | Special Weather Statement | ILM | Pender | 37 min |
| Jun 27, 6:31 PM EDT | Special Weather Statement | ILM | Columbus | 29 min |
Nearby
Severe Thunderstorm Warnings in North Carolina, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.